# SDR HALA20250715216

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N5879K
- Make and model: Airbus A330-343
- Aircraft serial: 01167
- Aircraft time: 34,501 hours, 5,878 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Faulted
- Location: Wx Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - PRED W/S DET FAULT #1 SIDE. REMOVED AND REPLACED WXR #1 RTU XCVR OER AMM 34-41-51. BITE TEST GOOD. OK FOR SVC
